MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0294-01
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1, e1 event site full name is (b)(6).E1 contact person full name is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that upon opening the mega 30 intra-aortic balloon (iab) box, a condensation-like material was observed inside the balloon¿s sterile packaging.There were no patients involved.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2.Corrected fields: d1, d4 (version or model no., catalog no., udi no.).Complaint id no.: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected fields: h6 (medical device ¿ problem code).A mega 7.5fr 30cc catheter kit was returned intact and sealed.Clear fluid was found inside the product packaging.The evaluation consisted of a functional, visual and chemical analysis inspection confirming the presence of fluid inside the packaging.A sample of the fluid has been tested via infrared spectrum analysis and found to be silicone.This fluid is used as a lubricant during the manufacturing process.It has been determined to be biocompatible, does not affect the function of the device, and poses no risk to the patient.A device and lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint id: (b)(4).

Brand Name
MEGA 7.5FR. 30CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21534943
Report Number2248146-2025-0000116
Device Sequence Number12696650
Product Code DSP
UDI-Device Identifier10607567107950
UDI-Public(01)10607567107950(10)3000313709(17)260613(11)230613
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model Number0684-00-0294-01
Device Catalogue Number0684-00-0294-01
Device Lot Number3000313709
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/19/2025
04/29/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/25/2025
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown